# SDR C2XA07CL049

- Difficulty date: May 29, 2007
- Submitted: May 30, 2007
- Operation: Air carrier
- Aircraft: N12900
- Make and model: Emb EMB-145LR
- Aircraft serial: 145511
- Aircraft time: 13,488 hours, 10,495 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359713
- Part serial: 1772
- Condition: Intermittent
- Location: Cargo Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

CLE FLIGHT 2401 THE CREW REPORTED A BAGGAGE SMOKE DETECTOR WARNING IN FLIGHT.  THE WARNING CAME ON TWICE IN FLIGHT AND WAS VISUALLY INSPECTED BY THE FIRST OFFICER AND FLIGHT ATTENDANT WITH NO INDICATION OF A FIRE.  MAINTENANCE INSPECTED AND REPLACED THE NR 1 BAG SMOKE DETECTOR.  OPERATIONAL CHECKS WERE GOOD.
